Join the 'Colesevelam' group to help and get support from people like you.
We found 7 questions associated with the 'Colesevelam' topic.
Posted 27 Dec 2016 by Woth • 0 answers
I take benefiber twice a day. I also have reflux. Will it effect that? I also have Irritable bowel Syndrome with diarrhea.
Posted 8 Feb 2016 by Fanta550 • 0 answers
I wAs diagnosed with bile acid malabsorption. And they gave me colesevelam. I didn't have any side effects but now, I can be sat there feeling fine and then all of a sudden I feel hot and sick. I was just wondering if anyone else has had anything similar or its just a bug? Because I'm ...
Posted 30 Oct 2011 by totallyforgiven • 1 answer
Posted 23 Oct 2011 by totallyforgiven • 1 answer
I am having to gag it down, mixing it with liquid, because it thickens and is nasty. If I continue it, I am going to have the dr write a new prescription and take it in pill form. I have never had problems taking pills.
Posted 10 Jul 2011 by captainjack1 • 1 answer